Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 359, Number 2
HTML articles powered by AMS MathViewer

Scrollar syzygies of general canonical curves with genus $\le 8$
Hans-Christian Graf v. Bothmer PDF
Trans. Amer. Math. Soc. 359 (2007), 465-488
A homotopy principle for maps with prescribed Thom-Boardman singularities
Yoshifumi Ando PDF
Trans. Amer. Math. Soc. 359 (2007), 489-515
Martingale property of empirical processes
Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu PDF
Trans. Amer. Math. Soc. 359 (2007), 517-527
Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves
Manuel Portilheiro and Athanasios E. Tzavaras PDF
Trans. Amer. Math. Soc. 359 (2007), 529-565
Characterizations of function spaces on the sphere using frames
Feng Dai PDF
Trans. Amer. Math. Soc. 359 (2007), 567-589
A local conjecture on Brauer character degrees of finite groups
Thorsten Holm and Wolfgang Willems PDF
Trans. Amer. Math. Soc. 359 (2007), 591-603
Growth and ergodicity of context-free languages II: The linear case
Tullio Ceccherini-Silberstein PDF
Trans. Amer. Math. Soc. 359 (2007), 605-618
Greedy wavelet projections are bounded on BV
Paweł Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemysław Wojtaszczyk PDF
Trans. Amer. Math. Soc. 359 (2007), 619-635
The strong relaxation limit of the multidimensional isothermal Euler equations
Jean-François Coulombel and Thierry Goudon PDF
Trans. Amer. Math. Soc. 359 (2007), 637-648
Square $\boldsymbol {q,t}$-lattice paths and $\boldsymbol {\nabla (p_n)}$
Nicholas A. Loehr and Gregory S. Warrington PDF
Trans. Amer. Math. Soc. 359 (2007), 649-669
Generalized Ahlfors functions
Miran Černe and Manuel Flores PDF
Trans. Amer. Math. Soc. 359 (2007), 671-686
Homotopical complexity and good spaces
M. Intermont and J. Strom PDF
Trans. Amer. Math. Soc. 359 (2007), 687-700
The rack space
Roger Fenn, Colin Rourke and Brian Sanderson PDF
Trans. Amer. Math. Soc. 359 (2007), 701-740
Tilting objects in abelian categories and quasitilted rings
Riccardo Colpi and Kent R. Fuller PDF
Trans. Amer. Math. Soc. 359 (2007), 741-765
Random walk loop soup
Gregory F. Lawler and José A. Trujillo Ferreras PDF
Trans. Amer. Math. Soc. 359 (2007), 767-787
Tangentially positive isometric actions and conjugate points
Raúl M. Aguilar PDF
Trans. Amer. Math. Soc. 359 (2007), 789-825
Realizability of algebraic Galois extensions by strictly commutative ring spectra
Andrew Baker and Birgit Richter PDF
Trans. Amer. Math. Soc. 359 (2007), 827-857
Classification of homomorphisms and dynamical systems
Huaxin Lin PDF
Trans. Amer. Math. Soc. 359 (2007), 859-895
Syzygies using vector bundles
Montserrat Teixidor i Bigas PDF
Trans. Amer. Math. Soc. 359 (2007), 897-908
Counting integral Lamé equations by means of dessins d’enfants
Sander R. Dahmen PDF
Trans. Amer. Math. Soc. 359 (2007), 909-922
The average norm of polynomials of fixed height
Peter Borwein and Kwok-Kwong Stephen Choi PDF
Trans. Amer. Math. Soc. 359 (2007), 923-936